MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES

KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES
Model Number 8404ZX
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that there was dim light during use.Another blade was opened and used with success.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Adding additional information in section b5: cross reference complaint id: (b)(4).The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
Cross reference mdr: 9610617-2025-00680 and 9610617-2025-00687.
 
Additional Manufacturer Narrative
Result of investigation: the product (8404zx - c-mac monitor for cmos endoscopes - serial number (b)(6) was not returned for investigation.A review of the complaint history revealed that the highest probability a leak in the adhesive on the tip is the cause of the poor light output.The device passed the quality check at the time of delivery.The most likely cause of the described defect is worn of the adhesive on the tip of the c-mac blade, which was caused by wear during use and by the reconditioning process.The wear of the adhesive causes liquid to penetrate the blade, which affects the electronics and results in poor light output.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
No faults were found during the technical inspection of the 8404zx monitor, and the correct c-mac video laryngoscope was identified, which explained the low light output.Returned date information received on 08/27/2025 added to this mdr the event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Common Device Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21905787
Report Number9610617-2025-00684
Device Sequence Number11777082
Product Code CCW
UDI-Device Identifier04048551432778
UDI-Public04048551432778
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404ZX
Device Catalogue Number8404ZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer04/28/2025
07/17/2025
08/27/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date05/06/2025
08/01/2025
09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown